MathSciNet Relay Station
MathSciNet bibliographic data
MR695420 (85d:47026) 47B35
Basor, Estelle; Widom, Harold Toeplitz and Wiener-Hopf determinants with piecewise continuous symbols. J. Funct. Anal. 50 (1983), no. 3, 387–413.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement